On the analyticity and Gevrey-class regularity up to the boundary for the Euler equations

Igor Kukavica, Vlad Vicol

Research output: Contribution to journalArticlepeer-review

27 Scopus citations

Abstract

We consider the Euler equations in a three-dimensional Gevrey-class bounded domain. Using Lagrangian coordinates we obtain the Gevrey-class persistence of the solution, up to the boundary, with an explicit estimate on the rate of decay of the Gevrey-class regularity radius, in terms of Sobolev norms.

Original languageEnglish (US)
Pages (from-to)765-796
Number of pages32
JournalNonlinearity
Volume24
Issue number3
DOIs
StatePublished - Mar 2011

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the analyticity and Gevrey-class regularity up to the boundary for the Euler equations'. Together they form a unique fingerprint.

Cite this